Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Diarrhea Vomiting And Muscle Pain HIV Symptoms

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

HIV Drug Chart/Overview

... Special Considerations: Should be used with caution by people who are at increasedrisk for muscle problems like myopathy and rhabdomyolysis. Contact your healthcare provider if you experience unexplained muscle pain, tenderness, orweakness. Who Produces the Drug: Merck Web Site for Drug Info: www.isentress.com Patient Assistance: ...
Ask the Experts

Muscle Pain After Stopping Atripla

I recently had to stop my Atripla due to lack of insurance...I had been on it for only 11 months... Within 3 days I began having muscle pains at night when I slow down before bed..Almost flu like pains all over that move from one spot to another. I...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...fairly quick (2 weeks) rebound in virus and dropping CD4 count. That can lead to a variety of symptoms in some patients (possibly muscle pain) as well as risk for resistance in case of Atripla. I recommend seeing your HIV specialist for an... Read more »

muscle pain

hi! doc., i'm diagnosed with positive hbv last year. I want to ask about my condition because i usually have muscle pain.. and also to my joints. what medicines do i need to take?..or my condition is chronic..? im taking liver-aide and vit c.
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...Hepatitis B does not commonly cause ongoing joint aches and muscle pain. There may be an associated condition or some other illness. I would discuss with your physician. Read more »

Stomach Pains with diarrhoea and vomiting

I was diagonised in 2006. I have been on Trimune for 11 months. I have had severe stomach pains with diarrhoea and vomiting for the last 3 months. My CD count is 394 and my viral load is till 33,000. The doctor is not changing the medicatition and...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
I do not think you are dying but you may have caught another infection or be experiencing side effects from your medications. Ask your doctor whether taking a short break in your medications is advisable. If he/she agrees and after a week you feel... Read more »

Leg muscle pain

I had an unprotected anal sex around a year ago, but i didnt't feel any symptoms since that time. I didn't have any test, but now I have muscle pain only in the back of my leg, not very very painful, but still a little. I think I do not have any...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
These types of pian are really quite non-specific. It is very unliley that this relates to HIV infe3ction, especially if this is the only thing you are feeling. This being said, unprotected anal intecourse carries some risk for HIV transmission. ... Read more »
Articles
AIDSinfo

An Overview of Truvada (Tenofovir/FTC)

...symptoms. A doctor should be notified if an individual taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness or weakness.... Read more »
The Well Project

Side Effects of HIV Drugs

...cause the higher levels. For example, with the protease inhibitor (PI) Norvir (ritonavir), women seem to experience more nausea, vomiting, and weakness than men. Despite some differences in drug levels and side effects, women seem to benefit as... Read more »
AIDSinfo

An Overview of Epzicom (Abacavir/3TC, Kivexa)

...weakness. A doctor should be notified if an individual taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, or unusual tiredness. Individuals... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...weakness. A doctor should be notified if an individual taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness. Some side... Read more »
Connect With Others

hiv

Posted by Anonymous, 1 Reply
Why is losing weight a sympton for early hiv?? how does it make you lose weight can someone please tell me im scared that i might be hiv positive Read more »

What are common symptoms of serconversion?

Posted by Anonymous, 3 Replies
...When someone is seroconvering , what are the typical symptoms? tiredness? vomiting? nausea? diarrhea? Do you feel like your body is going crazy on you? 1000 different pains here and there or ??????? Any input Read more »

vomit and HIV

Posted by Anonymous, 2 Replies
2 weeks ago I was in a mosh pit with a guy and he vomited and a little bit got on my leg. I checked my leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

Worried well with alarming symptoms, few questions

Posted by scaredstiff, 4 Replies
...possible to experience a noticeable increase in eye floaters this soon after exposure? 8. Is it possible to experience early symptoms of HIV disaese this soon after possible infection without ever having a fever? If yes, how likely is it? I... Read more »